MathSciNet Relay Station
MathSciNet bibliographic data
MR2763274 49J40 (47J20 47J25 65K15)
Saddeek, A. M. Convergence analysis of generalized iterative methods for some variational inequalities involving pseudomonotone operators in Banach spaces. Appl. Math. Comput. 217 (2011), no. 10, 4856–4865.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement